Translator Disclaimer
March 2019 On the supersingular divisors of nilpotent admissible indigenous bundles
Yuichiro Hoshi
Kodai Math. J. 42(1): 1-47 (March 2019). DOI: 10.2996/kmj/1552982501

Abstract

In the present paper, we give a characterization of the supersingular divisors [i.e., the zero loci of the Hasse invariants] of nilpotent admissible/ordinary indigenous bundles on hyperbolic curves. By applying the characterization, we also obtain lists of the nilpotent indigenous bundles on certain hyperbolic curves. Moreover, we prove the hyperbolic ordinariness of certain hyperbolic curves.

Citation

Download Citation

Yuichiro Hoshi. "On the supersingular divisors of nilpotent admissible indigenous bundles." Kodai Math. J. 42 (1) 1 - 47, March 2019. https://doi.org/10.2996/kmj/1552982501

Information

Published: March 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07081611
MathSciNet: MR3934611
Digital Object Identifier: 10.2996/kmj/1552982501

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
47 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 2019
Back to Top